• 16 days ago

    Intense Hunger pangs with an odd feeling

    Have Type 2 D, take metformin 500 twice a day for a couple years now. This past year, I have been getting this odd feelings in my stomach. About three hours or so after eating I can get this intense hunger pang, like a wave in my stomach. Very intense, I must stop
    what Im doing and eat something immediately. Soon as I do it goes away. really weird feeling. Im trying to lose weight but Im not starving or anything. Maybe I didn't eat a snack or something too. could it be from the metformin? anyone else ever get those weird stomach ache/pangs? My digestion and bowels normal. no acid or heartburns..

Responses

  • 16 days ago

    RE: Intense Hunger pangs with an odd feeling

    When blood sugar is high (>200), it's not uncommon for strong hunger pangs to result. It's the result of the release of large amounts of insulin dumped into the blood stream to counteract the high blood sugar.

    https://www.youtube.com/watch?v=IeOzf6N7dWg

    The solution: eat healthier. The healthier you eat, the less inflammation occurs. The inflammation, internally, the more insulin sensitive your cells become. The more insulin sensitive, the less insulin your body needs to normalize blood sugar levels.

    I'm not interested in discussing what "eat healthier" means. Each diabetic has to figure it out...or, not. Once you do figure it out, not only will you lose the hunger pangs, you'll lose weight, too. Automatically.